What a day!

Discussion in 'Support' started by Nich, Jul 19, 2014.

tinnitus forum
    1. Nich
      Batty

      Nich Member Benefactor

      Location:
      Arkansas
      Tinnitus Since:
      6/2014
      So I started wellbutrin 4 days ago. And today it dramatically increased my anxiety (known temp side effect) while simultaneously making me tired and just want to get up and run or do anything active. It was a freaking weird feeling and I was fending off panic. Then I got the largest case load I've ever had today which since I have until 5pm to get cases viewed and docs called this just put my stress at a new level. Then I also got a headache and really dry mouth (other known side effects). It was a set up for disaster! !! But ya know what happened? I got my calls out by 5, pushed past my anxiety to be productive, drank a LOT of water, and got out of the office by 6:30 which is way earlier than normal for that case load.
      It was a pretty miserable day. But I made it with blaring T, a headache, dry mouth and a bizarre jittery/tired feeling. I did get sad tonight from the T and I needed to pretty much chill and decrease my stress. But I had the hardest day I've ever had at work and I made it T and all. It sucked but it proved to me that this thing will not be able to ruin my career unless I let it which is my biggest distorted fear.

      As a side note also found out one of my research manuscripts was accepted for publication today. Been literally a year plus of work on that damn thing. So glad it's about to be done with!!
       
      • Winner Winner x 3
      • Hug Hug x 1
      • Optimistic Optimistic x 1
    2. gary
      Transparent

      gary Member Benefactor

      Location:
      Macomb, MI. USA
      Tinnitus Since:
      07/2012
      Cause of Tinnitus:
      Who Knows
      Yes, Yes, and Yes. You did fantastic Nich, there will be even better days ahead for you now that you know what you can do once you put your mind to it. I would call this a very very big step in your life. Also a great successful story of just what can be done under all the adversity you faced today. My hats off to you...
       
      • Agree Agree x 3
      • Like Like x 2
    3. clare hart

      clare hart Member

      Tinnitus Since:
      2010
      Congratulations. I am happy you are strong enough to do all this despite the physical problems you have to endure. Add "I am brave" to your list and give yourself a big hug.

      Remember too, that some drugs need to be given time before you can really judge the side effects. I used to use Wellbutrin, it worked so well for my depression, but then I suspected it was making the T worse, I have become more accustomed to the presence of tinnitus (it got better briefly after stopping the drug but that didn't last) and I think I want to ask to go on it again. Well, regardless of my experience, I am jsut saying that it can take more than 4 days to judge a new prescription.

      In the meantime, be proud of yourself and take care of yourself so it doesn't hit you all at once. Don't overdo it and make your days off as restful as possible.

      :huganimation:
       
      • Like Like x 2
      • Agree Agree x 1
    4. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      @Nich that is great news... some people on here told me to live a life as normal as possible despite T. NEVER let T slow you down or prevent you for accomplishing your goals and projects.

      YOU ARE STRONG! And T does not define who you are!!

      Hugs xx
       
      • Agree Agree x 2
      • Like Like x 1
    5. alifalijohn

      alifalijohn Member

      Tinnitus Since:
      04/15/14
      Contragulations Nich!, stay strong! !!,just tell your self, I can do it!
       
    6. MikeA
      Curious

      MikeA Member

      Location:
      USA
      Tinnitus Since:
      1992
      Congrats on the manuscript acceptance. Use that as a lift! I'm going through final edits on a paper with my coauthors. Damn summer vacations. Funny how by the time it's accepted we're more than ready to move on...
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.